Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


atazanavir
Dec 19, 2010

si hay niveles elevados de bilirrubina hay alguno indicativo de suspender la droga y utilizar otra? Gracias

Respuesta del Dr. Natterstad

Buenos días,

En general, no. La mayoría de personas que toman atazanavir (Reyataz) experimentan elevaciones asintomáticas de bilirrubina (hiperbilirubinemia) en sangre. Esta hiperbilirubinemia es reversible al discontinuarlo. Si el nivel de hiperbilirubinemia es bastante alto, la ictericia puede ocurrir. Se puede pensar en una terapia alternativa si la ictericia resulta en las preocupaciones cosméticas.

Espero que te sea útil.

Dr. Steve



Regresar
sifilis
Siguiente
Ponerse Vacuna Puede dar falsos Positivos

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement